# SDR ASAA9810060

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Mismanufactured
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND FILLER AND HOLES WITH INADEQUATE EDGE DISTANCE ON FRAME SPLICE AT STATION 500B, STRINGER 25R.  REPAIRED PER SRM 51-40-3.  (M)
